# SDR MALA060347

- Difficulty date: May 26, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 15,254 hours, 14,177 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 521449
- Part serial: F9840810
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW SYSTEM HI TEMP ILLUMINATED, POM PROCEDURES FOLLOWED.  WHILE TURNING OFF AC PUMP, AC PUMP FAIL ILLUMINATED MOMENTARILY.  NOTED COOLING OIL FOR NR 2 ENGINE DRIVEN PUMP BYPASSING PUMP DUE TO DAMAGED SEALS.  REPLACED NR 2 HUDRAULIC PUMP AND ASSOCIATED SEALS.  PERFORMED GROUND RUN.  ALL CHECKS GOOD.   ILLUMINATION OF AC PUMP FAIL LIGHT WHEN SELECTING PUMP OFF IS NORMAL INDICATION.  P/N 521449, S/N ON F9840810.
